Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have been itching, blood vessels have burst, purpura formed, have sneezing and congestion. Explain?

I have been itchy at night primarily (intense) and just above my knee blood vessels have burst causing a painful bruise and purpura has formed around the site. The skin is not broken, the purpura is not raised. I have had a cold/ flu for 10 days now with sneezing and morning congestion the main complaint. I am on no other medication at present (weaned off 2+ weeks ago) just Tylenol/ibuprofen for cold/flu management. Any idea what the blood vessels/purpura is all about?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
the medicines you must have taken for flu can cause this
like antibiotics paracetamol and aspirin disprin even brufen can cause this
stop brufen and tylenol which is acetaminophen
you can satrt with only anti allergics like allegra q120 mg bd
apply calamine lotion and diprovate ointment in affected area 2 - 3 times in a day
'take plenty of water
for pain you can take diclo without paracetamol and also for fever sos
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor